# SDR SWIA202301302105

- Difficulty date: December 5, 2022
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N501SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000882
- Aircraft time: 2,548 hours, 1,563 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091900001
- Condition: Deformed
- Location: Frms 75-77 S22l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR 22L BETWEEN FR 75 AND FR 77 IS DEFORMED. (FILED CLOSED)PERFORMED SPLICE REPAIR  OF STRG23L (CORRECTED STRINGER NUMBER) BETWEEN FR75 AND FR78 IN REF TO  SRM 53-22-03/REPAIR 02P. COMPLIED WITH TASK CARD 51-00-00-002-SKY-U, COMPLETED M-337.
